# SDR DALA2016110308185

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL RADIO ALTIMETER ANTENNA CUTOUT BTW STA Y=712 AND Y=731.  DOUBLER WAS REPLACED PER DGW 5911412 REV DV AND SRM 51-30-2 AND 51-30-5.
